# SDR CA990521002

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164448390
- Condition: Faulty
- Location: Engine
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) VERY PROMINENT ENGINE NOISE ON SHUTDOWN.  NOISE WAS ISOLATED TO THE FUEL CONTROL UNIT.  IT SOUNDED LIKE A BEARING BEING RUN DRY.  THE FUEL CONTROL UNIT WAS SENT FOR EVALUATION.
